# SDR AWXA200401078

- Difficulty date: September 18, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 18,233 hours, 6,973 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367324200000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BC-4 CHECK, THE EDGE OF AFT CARGO COMPARTMENT FLOOR PANEL 151VF WAS FOUND DELAMINATED BETWEEN FS 53 AND FS 56.  MAINTENANCE REMOVED AFT CARGO COMPARTMENT FLOOR PANEL 151VF, AND FABRICATED A NEW REPLACEMENT PANEL IAW A319 SRM 53-02-00, FIG. 209.
